| Model Number |
QUANTUM 4FRONT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" and "patient identifier" have not been provided.The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges the consumer's arm dropped on the chair and he lost control of the chair and allegedly ran into something.
Additional Manufacturer Narrative
The device was scrapped in the field.
Event or Problem Description